# SDR TRAX200600055

- Difficulty date: April 12, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 11,174 hours, 9,427 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Warning Message
- Condition: Activated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC ESS BUSS AND TRANSFER FAIL AND EMERGENCY LIGHTS ARE ON AND SYNOPTIC PAGE SHOWING ADG DEPLOYED AND CAPT VISUALLY VERIFIED ADG IS NOT DEPLOYED, HAD CAPT INSPECT C/B'S AND NO C/B'S ARE POPPED.
